# SDR MYWA100043

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,889 hours, 9,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT FL 370 LT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED FOR 30 MIN THEN EXTINGUISHED.
